On the cohomology of certain noncompact shimura varieties

Sophie Morel, Robert Kottwitz

Research output: Contribution to journalArticlepeer-review

24 Scopus citations
Original languageEnglish (US)
Pages (from-to)1-231
Number of pages231
JournalAnnals of Mathematics Studies
Issue number173
StatePublished - Mar 24 2010

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the cohomology of certain noncompact shimura varieties'. Together they form a unique fingerprint.

Cite this